MathSciNet Relay Station
MathSciNet bibliographic data
MR71084 (17,80d) 53.3X
Grauert, Hans Charakterisierung der holomorph vollständigen komplexen Räume. (German) Math. Ann. 129, (1955). 233–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement